MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00560301
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.Block h6: imdrf impact code f2202 captures the reportable event of an endoscopic procedure.Imdrf impact code f08 captures the reportable event of hospitalization or prolonged hospitalization.Imdrf impact code f1001 captures the reportable event of procedure cancelled/rescheduled - post sedation/sedation.Imdrf device code a150208 captures the reportable event of snare loop entrapment.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation snare was used in the colon to remove polyps during a colonoscopy procedure performed on (b)(6) 2025.During the procedure, the snare was closed around the polyp but was unable to reopen.It tightened around the polyp stalk and could not be loosened.The patient was subsequently transferred to another hospital for general surgery.There, the loop was removed using a proctoscope in a separate procedure.The proximal handle was cut off, and the snare was manipulated to loosen the wire.There were no patient complications reported as a result of this event.

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22425156
Report Number3005099803-2025-03133
Device Sequence Number12818604
Product Code FDI
UDI-Device Identifier08714729283898
UDI-Public(01)08714729283898
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00560301
Device Catalogue Number6030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown